| Model Number |
CCW0T3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that, after intraocular lens implantation surgery, the patient experienced distorted vision.Hence the lens was explanted and replaced with advanced technology intraocular lenses in a secondary procedure.The clinical reason for explant was anisometropia.Additional information was requested.